Hey there, folks! Have you ever heard of Cannabinoid Hyperemesis Syndrome (CHS)? No? Well, don’t worry, you’re not alone. But, if you’re a heavy cannabis user, you might want to pay attention because this condition can be a real buzzkill.
So, what is CHS exactly? Well, it’s a syndrome that can cause some serious tummy troubles in chronic cannabis users. We’re talking about recurrent episodes of nausea, vomiting, and abdominal pain that can last for days. Sounds like a real party, right?
The exact cause of CHS isn’t fully understood yet, but researchers have some theories. One theory is that heavy cannabis use can lead to a buildup of cannabinoids in the body, which can mess with the endocannabinoid system and cause GI symptoms. Another theory is that the compounds in cannabis can affect the muscles in the digestive system and cause nausea and vomiting.
Now, if you’re thinking, “Hey, that sounds like me!” there are some treatments available. The first and most important step is to maybe take a break. Yeah, I know, easier said than done. But, trust me, it’s worth it to get rid of those symptoms. Doctors may also prescribe anti-nausea medications or intravenous fluids to address dehydration. And get this – they might even suggest rubbing some capsaicin cream on your belly. Capsaicin is the stuff that makes chili peppers spicy, and apparently, it can help ease those symptoms. Who knew?
But, here’s the kicker – some people with CHS find relief from their symptoms by taking hot showers or baths. So, if you’re feeling sick, just hop in the shower and let the steam work its magic. Who knew that a hot shower could be the cure to your cannabis-induced nausea?
Of course, prevention is always the best medicine. So, if you’re a cannabis user, stop trying to compete with Snoop Dogg. And, if you do experience recurrent episodes of nausea, vomiting, and abdominal pain, don’t be a hero – seek medical attention. Your tummy tum tum will thank you.
CHS may not be the most well-known condition out there, but it’s one that heavy cannabis users should be aware of. It could cause some serious discomfort and put a damper on your day. So, if you’re experiencing symptoms, take a break and talk to your doctor. And maybe invest in a good hot water heater and some chili peppers while you’re at it.
Or is it just a made-up medical condition to blame on smoking weed? Because obviously, the herb that’s been used for thousands of years without any major side effects and is used by cancer patient to reduce nausea and vomiting from chemotherapy is suddenly causing people to vomit uncontrollably. 🤔
Sponsored in part by,